Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 3 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access
MathSciNet review: 1559147
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 3 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access
MathSciNet review: 1559160
A generalization of Lindelöf’s theorems on the catenary
Oskar Bolza.
Bull. Amer. Math. Soc. 18 (1911), 107-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559148
A note on the theory of summable integrals
S. Chapman.
Bull. Amer. Math. Soc. 18 (1911), 111-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559149
Irreducible homogeneous linear groups of order $p^{m}$ and degree $p$ or $p^{2}$
W. B. Fite.
Bull. Amer. Math. Soc. 18 (1911), 117-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559150
Graduate work in mathematics in universities and in other institutions of like grade in the United States
Bull. Amer. Math. Soc. 18 (1911), 122-137
More Information
Full-text PDF Free Access
MathSciNet review: 1559151
Eisenhart’s Differential Geometry
G. A. Bliss.
Bull. Amer. Math. Soc. 18 (1911), 145-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559156
Note on collineation groups
H. H. Mitchell.
Bull. Amer. Math. Soc. 18 (1911), 146-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559157
Notes
Bull. Amer. Math. Soc. 18 (1911), 147-153
More Information
Full-text PDF Free Access
MathSciNet review: 1559158
New publications
Bull. Amer. Math. Soc. 18 (1911), 154-158
More Information
Full-text PDF Free Access
MathSciNet review: 1559159

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Shop Mathematics, by Edward E. Holton.
Reviewer: Charles N. Haskins
Bull. Amer. Math. Soc. 18 (1911), 137-142
Review information
Full-text PDF Free Access
Die Mathematik in den physikalischen Lehrbüchern, by H. E. Timerding.
Reviewer: Ernest W. Ponzer
Bull. Amer. Math. Soc. 18 (1911), 142-143
Review information
Full-text PDF Free Access
Practical Measurements, by A. W. Siddons and A. Vassall.
Reviewer: Ernest W. Ponzer
Bull. Amer. Math. Soc. 18 (1911), 144
Review information
Full-text PDF Free Access
Azimuth, by G. L. Hosmer.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 18 (1911), 144-145
Review information
Full-text PDF Free Access